Hi everyone! I hope you’re doing amazingly so far this week!
I had something written but not finished for today and I had planned on sitting down to finish it tonight, but then I started having withdrawal symptoms due to forgetting to take my meds for a few days (I didn’t realize it had been that long). If you’ve never experienced this before, I think it’s different for everyone, but for me it starts off like motion activated dizziness/electric shocks through my body which then turns to jitters and awkward muscle spasms which makes it difficult to function in public or otherwise. I once forgot to take my meds for 6 days and when I went to pick them up I mentioned to my pharmacist I hadn’t been on them and he said, “I can tell.”
I mean, it’s kinda funny but it’s also NOT FUNNY DON’T BE LIKE ME, haha. It’s definitely not good to do this to yourself. This is part of self-care and learning.
I had my refill scheduled to be delivered because it’s been snowy and icy but I missed the email that told me my insurance doesn’t cover delivery. And I can’t find my backups, oops. Tomorrow I’ll get them and all will be well, no worries!
My heart goes out to you if you are someone who often forgets their meds. It’s hard sometimes, no matter how long you’ve been regularly taking medication. We’ll get there!
Until next time, I wish you all the very best. Take care!